MAUDE Adverse Event Report: S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION MP010 MINIMALLY INVASIVE GRIPPER SHAFT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION MP010 MINIMALLY INVASIVE GRIPPER SHAFT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number RA90460129
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Serf reported receiving results of a clinical study.During an intervention, the mp010 gripper handle broke.
 
Additional Manufacturer Narrative
Manufacturer entity d3 corrected to s.E.R.F societe detudes recherche fabrication.
 
Event or Problem Description
 
Event or Problem Description
Update of the executive summary: during a procedure, the mp010 gripper handle reportedly broke.A metal object was found in the surgical incision.
 
Additional Manufacturer Narrative
Correction of product code in section d2b.Correction of product common device name in section d2a.Addition of lot code in section d4.Product returned to manufacturer in section d9.Date of return of the product in section d9.Reported event : an event regarding crack/facture involving a mp010 minimally invasive gripper shaft was reported.The reported device is an serf product.Investigation conclusions: documentary investigation: production order: (b)(4).Final inspection date: 12/19/2018.No non-compliant products recorded.The manufacturer's estimated lifespan (see current instructions) is 81 uses, or a service life of 3 years.This device has therefore exceeded its estimated lifespan.Technical investigation: the visual inspection reveals a break in the weld/spring.The document review indicates that the instrument has exceeded the useful life estimated in the instructions.The technical investigation will therefore not be further investigated.In conclusion, the device has exceeded its useful life.

Brand Name
MP010 MINIMALLY INVASIVE GRIPPER SHAFT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION
85 avenue des bruyeres
69150 decines-charpieu
decines NJ 69150
FR  69150
Manufacturer (Section G)
S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR   69150
Manufacturer Contact
jean-denys marechal
85 avenue des bruyeres
69150 decines-charpieu
decines, NJ 69150
FR   69150
2018315000
MDR Report Key21136358
Report Number3008668801-2025-00004
Device Sequence Number7676844
Product Code LXH
UDI-Device Identifier03662200013210
UDI-Public03662200013210
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRA90460129
Device Lot Number120553004
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/17/2024
Supplement Date Received by Manufacturer01/24/2025
02/11/2026
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date01/24/2025
02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown